# SDR USAA000237

- Difficulty date: February 22, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 28 INCH BY 2 INCH, BS 328, RBL 13 THROUGH RBL 41 T-CAP.  REPAIRED DOUBLER AND STRAP PER SRM 53-00-51 FIG 203.  (M)
